Hi all, wondering if I could get your viewpoints...
I'm T2, and started Lantus & Victoza 5 weeks ago. No issues injecting into my abs, but just recently realized that I should rotate sites, not just spots within a site. Trouble is, I seem to get an allergic reaction when I inject into my arms. I've only tried it twice, and only made the connection to the reaction this morning when a welt showed up on my arm...
1) Last week I injected to my arm and the next day had an upset stomach. Didn't make the connection, but happened to rotate to inject in my rear-end the next day anyway.
2) Two nights ago I injected into my arm again, and the next morning (yesterday) I vomited after breakfast, and had some light-headedness. BGs were low-ish from eating less the rest of the day but were still fine. Didn't make the connection - thought maybe I ate something bad.
3) Last night I injected into my abs, but this morning I woke up with an itchy red welt the size of a small plum (but flat & firm) at the injection site on my arm from two nights before!
4) Just to make it more complicated, I'm not 100% certain that the arm with the welt was where I injected the insulin (versus the Victoza), but the other arm's injection site has a smaller red spot too.
My questions (although I'll obviously talk to the doctor too):
1) If I do have a mild insulin allergy, is it ok to just continue injecting where I don't get a reaction (abs/rear), or will I still be causing some other less visible issues and doing damage in the end?
2) Could it be the Victoza?
- I'm currently up to 48 units of Lantus and 1.2 of Victoza, once a day, and I take it at 9pm.
- I'm also on Metformin for years and never had a problem with it.